MathSciNet Relay Station
MathSciNet bibliographic data
MR938034 (89m:58209) 58G25 (35P05)
Kleine, Regina Discreteness conditions for the Laplacian on complete, noncompact Riemannian manifolds. Math. Z. 198 (1988), no. 1, 127–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement